Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on near equicontinuity of transformation groups


Author: Fred A. Roberson
Journal: Proc. Amer. Math. Soc. 27 (1971), 189-191
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9939-1971-0267559-0
MathSciNet review: 0267559
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A transformation group is nearly equicontinuous if the set of nonequicontinuous points is zero dimensional and compact. It has been shown that if a transformation group is nearly equicontinuous with locally compact, locally connected metric phase space and if the set of equicontinuous points is connected, then the set $ N$ of nonequicontinuous points can contain at most two minimal sets. In this paper we will show that if in addition the phase space is not compact, then $ N$ contains exactly one minimal set.


References [Enhancements On Off] (What's this?)

  • [1] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [2] W. H. Gottschalk and G. A Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 17, 650. MR 0074810 (17:650e)
  • [3] W. J. Gray and F. A. Roberson, On the near equicontinuity of transformation groups, Proc. Amer. Math. Soc. 23 (1969), 59-63. MR 0246279 (39:7583)
  • [4] J. G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading, Mass., 1961. MR 23 #A2857. MR 0125557 (23:A2857)
  • [5] T. Homma and S. Kinoshita, On homeomorphisms which are regular except for a finite number of points, Osaka Math. J. 7 (1955), 29-38. MR 16, 1140. MR 0070159 (16:1140a)
  • [6] S. K. Kaul, On almost regular homeomorphisms, Canad. J. Math. 20 (1968), 1-6. MR 36 #5908. MR 0222858 (36:5908)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0267559-0
Keywords: Metric space, transformation group, equicontinuity
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society